# SDR AALA202207259724

- Difficulty date: June 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Eroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LEADING EDGE PANEL 511FB HAS EROSION AROUND SEVERAL FASTENER HOLES. RG-63. ACCOMPLISHED PERMANENT REPAIR ON SURFACE FINISH AT LEFT LEADING EDGE ACCESS PANEL NUMBER 511FB PER B777-200 AMM 51-21-01.
